# SDR MZZA98265

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848825
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1.1 INCH LONG CRACK WAS FOND ON LEFT FUSELAGE STRINGER S-18A VERTICAL FLANGE AT BS 948.  THE DAMAGED STRINGER S-18A AFT BS 920 WAS TRIMMED OUT AND SPLICE REPAIRED WITH NEW SECTION OF S-18A PER EC/PA 5310-03793 DATED 01 DEC 1998.  (M)
